What Causes HIV-Associated Facial Lipoatrophy?

Although the causes are not completely clear, they may include:
   * long-term HIV infection
   * elevated lipid profiles
   * damage to cell mitochondria
   * long-term use of some antiretroviral medications

Facial Lipoatrophy is not life-threatening, but it is one of the most stigmatizing and troubling complications of HIV treatment. Many studies have shown that Facial Lipoatrophy has tremendous effects on an affected person’s self-confidence and quality of life.

Facial Lipoatrophy can negatively affect a number of different areas of a person’s life, including:
self-confidence, desire to participate in social activities, sex drive, emotional well-being, willingness or ability to adhere to treatment, commitment to staying on treatment

RENÚ® dermal filler can correct the signs of HIV-Associated Facial Lipoatrophy and can provide both immediate and long-lasting results.